MathSciNet Relay Station
MathSciNet bibliographic data
MR375942 76.65
Jameson, Antony Iterative solution of transonic flows over airfoils and wings, including flows at Mach $1$. Comm. Pure Appl. Math. 27 (1974), 283–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement